Journal of Symbolic Logic

A Version of $o$-Minimality for the $p$-Adics

Deirdre Haskell and Dugald Macpherson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 62, Issue 4 (1997), 1075-1092.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745367

Mathematical Reviews number (MathSciNet)
MR1618009

Zentralblatt MATH identifier
0894.03015

JSTOR
links.jstor.org

Citation

Haskell, Deirdre; Macpherson, Dugald. A Version of $o$-Minimality for the $p$-Adics. J. Symbolic Logic 62 (1997), no. 4, 1075--1092. https://projecteuclid.org/euclid.jsl/1183745367


Export citation